|Trenbolone and Testosterone
Apr 3, 2014
I am 31 yrs old and I have been working out for years. Before I was diagnosed and on ATripla, my body was great (I work in the nightlife industry). Lately, my body has been getting out of whack, and I have decided to do a cycle of Tren and Test stacked, but only one cycle. I am concerned about hair loss and side effects with Atripla. I get blood work every 6 months, and my cholesterol, liver functions, are great and my HIV is UD. I have already committed to starting a cycle, and I was just curious if there is anything in particular I should look for.
Any advice on this will be helpful. By the way, when I complete the cycle, should I take something to bring my testosterone levels back to normal?
Thanks for your help and advice.
Anxious about starting.
| Response from Mr. Vergel
I only provide information on this subject as harm reduction since people will use them anyway even if trenbolone is not legal for human use in the US.
You should monitor your HDL since anabolics bring it down. High red blood cell count is also a common side effect of anabolics that can be managed by phlebotomies. Anabolics shut down your body's production of testosterone, so they are used with testosterone replacement. Atripla has been linked to rare cases of gynecomastia due to high estradiol levels, so this variable should also be monitored.
You can download the book Built to Survive free on powerusa.org to educate yourself in detail and avoid issues.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.